# SDR AALA201809069023

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 56,591 hours, 21,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN REMAINED ILLUMINATED AFTER ARMING THE L2 & R2 DOORS.   MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF THE EXIT SIGNS IAW AMM 33-51-00.
